×

Found 9,408 Documents (Results 1–100)

Hume’s view of geometry. (English) Zbl 1532.00019

Posy, Carl J. (ed.) et al., Mathematical knowledge, objects and applications. Essays in memory of Mark Steiner. Cham: Springer. Jerus. Stud. Philos. Hist. Sci., 329-343 (2023).
MSC:  00A30
PDFBibTeX XMLCite
Full Text: DOI

Tammes problem and contact number for spheres in spaces of constant curvature. (English. Russian original) Zbl 1532.53024

J. Math. Sci., New York 277, No. 5, 750-755 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 45-50 (2020).
MSC:  53A35 52C17
PDFBibTeX XMLCite
Full Text: DOI

Surfaces in the quasi-hyperbolic space \(^{11}{S}_3^1 \). (English. Russian original) Zbl 1532.53025

J. Math. Sci., New York 276, No. 4, 576-579 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 109-112 (2020).
MSC:  53A35 53A05
PDFBibTeX XMLCite
Full Text: DOI

Analysis in Banach spaces. Volume III. Harmonic analysis and spectral theory. (English) Zbl 07784626

Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge 76. Cham: Springer (ISBN 978-3-031-46597-0/hbk; 978-3-031-46600-7/pbk; 978-3-031-46598-7/ebook). xxi, 826 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of two affine-equivalent frameworks with prescribed edge lengths in Euclidean \(d \)-space. (English. Russian original) Zbl 1531.52015

Sib. Math. J. 64, No. 6, 1273-1278 (2023); translation from Sib. Mat. Zh. 64, No. 6, 1131-1137 (2023).
Reviewer: Jan Kurek (Lublin)
MSC:  52C45 51K05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Constant-factor approximation algorithms for some maximin multi-clustering problems. (English) Zbl 1528.90279

Khachay, Michael (ed.) et al., Mathematical optimization theory and operations research. 22nd international conference, MOTOR 2023, Ekaterinburg, Russia, July 2–8, 2023. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13930, 85-100 (2023).
MSC:  90C47 68W25
PDFBibTeX XMLCite
Full Text: DOI

The Fermat-Steiner problem in the space of compact subsets of the Euclidean plane. (English. Russian original) Zbl 1518.51010

J. Math. Sci., New York 272, No. 6, 791-802 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 175, 44-55 (2020).
MSC:  51K05 51E99 51F99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field